Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 113, NWS Quad Cities, IA

April 16, 2006Mercer County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 16, 2006, 12:52 PM CDT for Mercer County, Illinois. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2006, 12:52 PM CDT (17:52 UTC)
Expired
Apr 16, 2006, 1:45 PM CDT
In force
53 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Mercer County, IL

The radar

The Quad Cities radar (KDVN), 51 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 11:17 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 383 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-335 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
383 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 161752
SVRDVN
ILC131-161845-
/O.NEW.KDVN.SV.W.0113.060416T1752Z-060416T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1252 PM CDT SUN APR 16 2006

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MERCER COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 145 PM CDT.

* AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SEATON...OR ABOUT 10 MILES NORTHEAST OF OQUAWKA...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALEDO BY 105 PM CDT...
  SHALE CITY AND WANLOCK BY 110 PM CDT...
  MATHERVILLE...BODEN AND HAMLET BY 120 PM CDT...
  REYNOLDS BY 125 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4107 9090 4107 9058 4132 9045 4133 9088

$$

MCCLURE
3 follow-up statements
000 
WWUS53 KDVN 161806
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
106 PM CDT SUN APR 16 2006

ILC131-161845-
/O.CON.KDVN.SV.W.0113.000000T0000Z-060416T1845Z/
MERCER IL-
106 PM CDT SUN APR 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR EASTERN MERCER COUNTY...

AT 104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SUNBEAM...OR ABOUT OVER ALEDO...MOVING NORTHEAST AT 30
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALEDO MERCER CO AIRPORT...OLD GILCHRIST...SHALE CITY AND WANLOCK BY
  115 PM CDT...
  GINGLE CORNERS AND MATHERVILLE BY 120 PM CDT...
  BODEN AND HAMLET BY 125 PM CDT...
  REYNOLDS AND PREEMPTION BY 130 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4107 9090 4107 9058 4132 9045 4133 9088

$$

MCCLURE
000 
WWUS53 KDVN 161830
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
131 PM CDT SUN APR 16 2006

ILC131-161845-
/O.CON.KDVN.SV.W.0113.000000T0000Z-060416T1845Z/
MERCER IL-
131 PM CDT SUN APR 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR EASTERN MERCER COUNTY...

AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR OLD GILCHRIST...OR ABOUT 7 MILES
NORTHEAST OF ALEDO...MOVING NORTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PREEMPTION...REYNOLDS...6 MILES EAST OF HAMLET AND 6 MILES WEST OF
  CABLE BY 140 PM CDT...
  5 MILES WEST OF SHERRARD BY 145 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4107 9090 4107 9058 4132 9045 4133 9088

$$

MCCLURE
000 
WWUS53 KDVN 161846
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
146 PM CDT SUN APR 16 2006

ILC131-161856-
/O.EXP.KDVN.SV.W.0113.000000T0000Z-060416T1845Z/
MERCER IL-
146 PM CDT SUN APR 16 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MERCER COUNTY EXPIRED
AT 145 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4107 9090 4107 9058 4132 9045 4133 9088

$$

MCCLURE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:20 AM CDT, 9 hours 32 minutes earlier.

Area forecast discussion, Apr 16, 3:20 AM CDT, 9 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
320 AM CDT SUN APR 16 2006

.SYNOPSIS...
CLOSED LOW SYSTEM LOCATED AT 2 AM NEAR OMAHA MOVING EAST TO EAST
SOUTHEAST AT 20 TO 25 MPH. RATE OF MOVEMENT OF SYSTEM AS OFTEN OCCURS
IS A BIT SLOWER THAN EARLIER PROGGED AND RECENT TRENDS SUGGEST SFC
LOW TO PASS NEAR BRL OR EOK ABOUT 21Z.  THIS SLOWER PACE WILL
INCREASE SEVERE POTENTIAL PM FOR SOUTH 1/3 TO 1/2 OF AREA.  POSITION
OF DEFORMATION ZONE AND TRACK SUPPORTS WIDESPREAD MODERATE TO HEAVY
RAIN AMOUNTS 50 MILES EITHER SIDE OF I-80 CORRIDOR...JUST NORTH OF
HIGHEST SEVERE THREAT WITH HEAVY RAIN POTENTIAL SOUTH AS WELL WITH
SUPERCELLS. PRESSURE FALLS AND RADAR TRENDS SUPPORT REDEVELOPMENT OF
STORMS TO WEST NEXT 2 TO 4 HOURS TO MOVE BACK INTO FORECAST AREA BY
MID TO LATE MORNING AND THEN STRONG DEVELOPMENT BY EARLY PM WITH
HEATING.

&&

.DISCUSSION...
TODAY AND TONIGHT...ANOTHER SEVERE EPISODE TO AFFECT AREA LATER THIS
AFTERNOON POSSIBLY INTO EARLY EVENING HOURS FOR SOUTH 1/3 TO 1/2 OF
FORECAST AREA ALONG WITH LOCALLY HEAVY TO VERY HEAVY RAINS.  NOWCAST
TOOLS DESCRIBED ABOVE REASON FOR BREAK IN STORMS AND THUS ONLY CHANCE
TO SLIGHT CHANCE POPS TIL 16Z ALONG AND SOUTH OF HIGHWAY 30.  THEN
NEXT LOBE OF ENERGY MOVES IN AND RAISED TO CATEGORICAL OR LIKELY AS
STORMS MOVE BACK IN OR REDEVELOP. SHARP GRADIENT FOR SEVERE TO JUST
PERIODS OF RAIN WITH AREAS ALONG HIGHWAY 30 TO I-80 TO SEE STORMS
WITH POSSIBLY SOME LARGE HAIL AND EVEN STRONG AND GUSTY WINDS OF 40
TO 50 MPH...ESPECIALLY NEAR ALONG I-80 CORRIDOR.  MAINLY A COLD RAIN
AND SOME EMBEDDED THUNDER NORTH OF HIGHWAY 30 UP TO HIGHWAY 20. ALONG
AND SOUTH OF HIGHWAY 34 APPEAR MOST FAVORED FOR SEVERE WEATHER WHICH
MAY BE QUITE SIGNIFICANT OF MODERATE SCOPE AND INTENSITY IF GET DRY
SLOTED AS SUGGESTED AND AREA HEATS INTO UPPER 70S WHICH IS PROGGED.
THESE LOCATIONS WOULD SEE A FEW LOW TOP SUPERCELLS WITH LARGE HAIL UP
TO AND IN EXCESS OF GOLF-BALL AND POSSIBLE EVEN TO BASEBALL SIZE IN
FAR SE SECTIONS BY LATE PM. DAMAGING WINDS ALSO A CONCERN OF 60 PLUS
MPH AND ISOLATED TORNADOES ALONG OCCLUSION WHICH WOULD BE ALONG AND
ESPECIALLY SOUTH OF HIGHWAY 34 BY MID TO LATE PM. THIS IS A HIGHLY
NON-LINEAR SITUATION SO HEATING IS CRITICAL...MORE THERE IS...THE
MORE INTENSE THE CONVECTION TO FIRE SOUTH AND EAST SECTIONS THIS
AFTERNOON.  WILL EMPHASIZE CONCERNS IN UPDATED HAZARDOUS WEATHER OR
HWO PRODUCT.  THE RECENT REGIME OUR AREA HAS BEEN IN PAST COUPLE OF
MONTHS ANOTHER NOTEWORTHY SEVERE EVENT IS PLAUSIBLE. HEAVY TO VERY
INTENSE RAINFALL RATES OF UP TO AN IN EXCESS OF TWO INCHES AN HOUR
AND EVENT TOTALS OF ONE TO TWO INCHES MANY LOCATIONS ALSO WILL CAUSE
SOME WATER PROBLEMS.  LOCAL CALCULATIONS OF UPPER 70 TEMPS AND LOWER
60 DEWPOINTS SOUTH SECTIONS YIELD CAPE AOA 1500 J/KG WITH ENOUGH SCL
SHEAR AND INSTABILITY FOR BRIEF TORNADOES AND SOME DAMAGING WIND OF
60 MPH OR MORE ALONG WITH LARGE HAIL.  WITH SLOWER SYSTEM LINGERING
RAIN MANY LOCATIONS INTO EVENING HOURS AS LOW MOVES SOUTHEAST OF AREA
AND CLOUDS REMAIN. GUSTY WINDS UP TO 30 MPH MOST LOCATIONS TODAY IN
NORTH 1/2 AND ALL AREA THIS EVENING.  WENT ON HIGH SIDE FOR MIN TEMPS
TONIGHT DUE TO CLOUDS AND WINDS FOR MIXING BY AT LEAST A CATEGORY.

MONDAY AND TUESDAY...SOME CLEARING AND TRIMMED TEMPS A CATEGORY MANY
PERIODS AND LOCATIONS WITH FRESH EAST TO NORTHEAST WINDS AS GREAT
LAKES HIGH MOVES SOUTH. SHOULD MAKE FOR PLEASANT EARLY SPRING DAYS.
DELAYED POPS LATE TUESDAY TIL TUESDAY NIGHT AS SLOWER TIMING OF NEXT
SYSTEM. THIS SYSTEM STILL ON TRACK TO AFFECT REGION WEDNESDAY AND
THURSDAY WITH NO CHANGES MADE TO CURRENT FORECAST.   ..NICHOLS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

NICHOLS
Hazardous weather outlook, Apr 16, 5:25 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 AM CDT SUN APR 16 2006

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-171000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
525 AM CDT SUN APR 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL
IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TODAY...A LOW PRESSURE SYSTEM WILL MOVE ALONG THE IOWA-MISSOURI
BORDER TODAY AND INTO CENTRAL ILLINOIS THIS EVENING. THIS SYSTEM WILL
PRODUCE SHOWERS AND THUNDERSTORMS MUCH OF THE DAY.  THE AREA OF
GREATEST RISK FOR SEVERE STORMS WILL BE SOUTH OF A SIGOURNEY IOWA TO
MONMOUTH ILLINOIS LINE.  THE GREATEST THREAT WILL BE LARGE HAIL UP TO
QUARTER SIZE DUE TO LOW FREEZING LEVELS.  DAMAGING WINDS OF 60 MPH
AND ISOLATED TORNADOES MAY ALSO POSSIBLE IF ENOUGH HEATING OCCURS FOR
TEMPERATURES TO REACH THE MID TO UPPER 70S.

BETWEEN HIGHWAY 30 AND HIGHWAY 34...A FEW STORMS MAY PRODUCE LARGE
HAIL UP TO THE SIZE OF NICKELS.

ANOTHER THREAT OVER MOST OF THE AREA WILL BE THE SLOW MOVEMENT OF THE
SYSTEM...ALLOWING FOR EXTENDED PERIODS OF MODERATE TO LOCALLY HEAVY
RAIN. THIS MAY RESULT IN SOME FLOODING IN LOW LYING AND FLOOD PRONE
LOCATIONS AND PUSH SOME RIVER LEVELS TO REACH OR EXCEED FLOOD LEVELS.
ALL SIGNIFICANT WEATHER IS EXPECTED TO MOVE EAST OF THE OUTLOOK AREA
BY THIS EVENING.

THE STORM PREDICTION CENTER HAS THE ENTIRE OUTLOOK AREA IN A SLIGHT
RISK.

EMERGENCY MANAGERS SHOULD MONITOR LATER FORECASTS TODAY FOR ANY
CHANGES TO THE RESPECTIVE THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WEDNESDAY AND THURSDAY...ANOTHER STORM SYSTEM WILL AFFECT THE REGION
RESULTING IN A CHANCE FOR MORE THUNDERSTORMS.  CONDITIONS REMAIN TOO
UNCLEAR TO ASSESS ANY SEVERE RISK OR HEAVY RAINFALL POTENTIAL WITH
THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS PROBABLE BY AFTERNOON SOUTH OF A SIGOURNEY
IOWA TO MONMOUTH ILLINOIS LINE.  SPOTTER ACTIVATION IS POSSIBLE
BETWEEN HIGHWAY 30 AND HIGHWAY 34 MAINLY THIS AFTERNOON.

NICHOLS

In the hours before

Local storm report, Apr 16, 12:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF EVENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1227 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     HAIL             2 W KOSZTA              41.83N 92.24W
04/16/2006  E0.25 INCH       IOWA               IA   TRAINED SPOTTER

            PEA HAIL FALLING AT JUNCTION OF HIGHWAY 21 AND 212 WEST
            OF KOSZTA AND OUTH OF BELLE PLAINE.

&&

MDB
Local storm report, Apr 16, 12:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1227 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     HAIL             2 W KOSZTA              41.83N 92.24W
04/16/2006  E0.25 INCH       IOWA               IA   TRAINED SPOTTER

            PEA HAIL FALLING AT JUNCTION OF HIGHWAY 21 AND 212 WEST
            OF KOSZTA AND OUTH OF BELLE PLAINE.

&&

MDB
Local storm report, Apr 16, 12:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF EVENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1231 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HAIL             9 S CEDAR RAPIDS        41.84N 91.67W
04/16/2006  E0.50 INCH       JOHNSON            IA   TRAINED SPOTTER

            1/2 INCH HAIL FALLING ALONG INTERSTATE 380 SOUTH OF CEDAR
            RAPIDS NEAR LINN COUNTY AND JOHNSON COUNTY BORDER.

&&

MDB
Local storm report, Apr 16, 12:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1231 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 AM     HAIL             9 S CEDAR RAPIDS        41.84N 91.67W
04/16/2006  E0.50 INCH       JOHNSON            IA   TRAINED SPOTTER

            1/2 INCH HAIL FALLING ALONG INTERSTATE 380 SOUTH OF CEDAR
            RAPIDS NEAR LINN COUNTY AND JOHNSON COUNTY BORDER.

&&

MDB
Local storm report, Apr 16, 12:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1238 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     HAIL             CEDAR RAPIDS            41.97N 91.67W
04/16/2006  M0.50 INCH       LINN               IA   TRAINED SPOTTER

            MEASURED 1/2 INCH HAIL REPORTED AT KIRKWOOD COMMUNITY
            COLLEGE.

&&

MDB
Local storm report, Apr 16, 12:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF EVENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1238 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             CEDAR RAPIDS            41.97N 91.67W
04/16/2006  M0.50 INCH       LINN               IA   TRAINED SPOTTER

            MEASURED 1/2 INCH HAIL REPORTED AT KIRKWOOD COMMUNITY
            COLLEGE.

&&

MDB

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 6:49 AM CDTSevere Thunderstorm WarningDVNCarroll25 min
Apr 16, 7:04 AM CDTSevere Thunderstorm WarningDVNStephenson41 min
Apr 16, 11:44 AM CDTSevere Thunderstorm WarningDVNCarroll, Stephenson31 min
Apr 16, 2:44 PM CDTSevere Thunderstorm WarningDVNHenry46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.